Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 170, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 23, 2019, 2:43 AM CDT for Cowley County, Kansas. It took effect at Jun 23, 2019, 9:25 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 2:43 AM CDT (07:43 UTC)
- In effect from
- Jun 23, 2019, 9:25 PM CDT
- Expired
- Jun 28, 2019, 8:10 AM CDT
- In force
- 4 days
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cowley County, KS
The radar
The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Arkansas City (ARCK1). The gauge peaked at 15.59 ft at Jun 25, 2019, 11:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07146500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 22, 11:44 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 22, 11:44 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1144 PM CDT Sat Jun 22 2019 .SHORT TERM...(This evening through Sunday night) Issued at 226 PM CDT Sat Jun 22 2019 Latest surface analysis shows a frontal boundary located across portions of central KS with a weak surface low located near just to the NE of KDDC. Analysis also shows a weak warm front across located just to the south of I-70 with east to southeast winds to the south of the warm front. A very unstable airmass is located just to the east and south of the low, with SBCAPE values of 3500-5000 j/kg. main shortwave is located over the western Rockies. But an initial impulse in the SW flow currently over the TX panhandle will lift NE. this shortwave will help erode the capping inversion late this afternoon, with explosive convective development across south central KS expected between 22-00z. Think main convective initiation will be along the western edge of the forecast area, along a KPTT to KGBD line. Bulk shear is modest around 20-30 kts but a very unstable airmass will be enough for widespread severe storms to develop. Expecting some discrete storms initially, and even some supercells given the backed low level winds ahead of the low. Given the tall updrafts expected, very large hail looks possible, with damaging winds as well. Am a little concerned about a tornado threat across central KS near the triple point of the cold front, warm front combination near KGBD. So cannot rule out a tornado or two during the late afternoon, during the early stages when the storms remain discrete. As the evening progresses and SW low level jet increases, expect the storms to become more numerous and multicellular, with the severe threat transitioning into a damaging wind threat. Heavy rainfall and flash flooding will also become a great concern late this evening, SW low level jet doesn't veer to the east, which will lead to redevelopment of storms across south central KS, with training of storms leading to a couple of rounds of storms. Precipitable water (PW) values of 160-180 percent of normal will lead to very efficient rainfall producers, with some areas picking an inch or two of rainfall in a short period of time. If the initial storms can produce a cold pool and shift into SE KS, think additional storm development may occur again over portions of central KS after midnight, and possibly produce another convective complex of storms to the NW of the evening round of storms. A flash flood watch has already been issued for the flash flooding threat, but will expand the watch to along a KGBD to KSLN line with this second round of storms in mind into early Sunday morning. The slow moving cold front is expected to stall across the forecast area for late tonight into Sun, with lingering convection expected to continue for portions of the area into Sun morning. Atmosphere is expected to be pretty worked over on Sun morning, but as the daylight hours progress on Sun, the atmosphere will recover enough for the extreme instability to again reside over areas along and east of the Kansas Turnpike. The main mid/upper trough is expected to move across KS for Sun afternoon, with lift associated with this shortwave expected to help develop another round of strong/severe storms for Sun afternoon/evening, especially for areas east of the Turnpike where the extreme instability will be the highest. Bulk shear is actually higher on Sun than today, So may actually have to keep an an eye on Sun afternoon, as the better shear may increase the very large hail and possibly the tornado threat. With all the instability and very high PW values, think flash flooding will again be a threat, so plan on keeping the flash flood watch going into Sun night as well. Expect River flooding will once again become an issue by the end of the weekend. With all the showers and storms expected on Sun, will see cooler temperatures across the area in the upper 70s to lower 80s. Ketcham .LONG TERM...(Monday through Saturday) Issued at 226 PM CDT Sat Jun 22 2019 The shortwave looks to move well east of the area for the beginning of the week, with mid level ridging expected to build across the plains. This will allow the forecast area to dry out and begin another warming trend towards the middle of the week. This looks like a typical summer time pattern, with dry weather expected for Mon and most of Tue. Cannot rule out an isolated storm or two during peak heating of the day for Tue evening as the PW axis shifts into southern KS. But overall chances for storms look low for much of next week. Have kept the forecast mostly dry throughout the work week with near-normal temperatures with as afternoon highs top out in the vicinity of the 90 degree mark. Ketcham && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1140 PM CDT Sat Jun 22 2019 Showers and thunderstorms continue to impact portions of south central and much of southeast KS late this evening while post- frontal MVFR cigs were impacting portions of central and much of western Kansas. The HRRR in addition to other CAMs continue to suggest that another line of storms entering southwest Kansas will race eastward impacting central and eastern KS late tonight. Although a few strong or marginally severe storms will remain possible, heavy rain and flooding may become the primary threats. Flight categories will be reduced under the heaviest activity with IFR/LIFR likely. Improving flight categories are anticipated by 15Z or sooner as the activity drifts east of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 82 59 82 / 60 40 20 10 Hutchinson 65 80 57 82 / 60 40 20 10 Newton 65 81 58 81 / 60 60 20 10 ElDorado 66 81 59 81 / 70 50 20 10 Winfield-KWLD 67 82 60 82 / 70 50 20 10 Russell 60 73 53 82 / 70 40 20 10 Great Bend 60 74 54 82 / 70 40 10 10 Salina 64 79 57 83 / 70 50 20 10 McPherson 64 80 56 82 / 60 40 20 10 Coffeyville 68 83 63 82 / 80 60 50 10 Chanute 67 82 62 81 / 80 60 40 10 Iola 67 82 61 81 / 80 70 40 10 Parsons-KPPF 68 82 62 82 / 80 60 50 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Sunday night for KSZ047>053- 067>072-082-083-091>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...MWM
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 306 PM CDT Sat Jun 22 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 306 PM CDT Sat Jun 22 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms are expected late this afternoon and this evening, especially across southern Kansas. Storms are likely to be severe. The main threats in strongest storms will be hail up to around two inches in diameter and damaging winds to 70 mph, though a brief tornado cannot be ruled out during the afternoon hours. In addition to the severe weather threat, flash flooding will be possible as thunderstorms that develop are likely to produce very heavy rainfall rates. Rises along area rivers are also possible. A flash flood watch has been issued for most of the area for this flooding threat. River flooding is ongoing along the Cow Creek across portions of Rice and Reno counties. Please refer to the latest flood warnings and statements for the most up to date information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe storms are expected again Sunday afternoon and evening, especially in southeast Kansas. Similar to Saturday, the main threats will be hail up to around 2 inches in diameter, wind gusts to 70mph, and flash flooding. A brief tornado cannot be ruled out. The flash flood watch extends until Sunday night. River flooding will likely continue through at least Sunday along the Cow Creek across portions of Rice and Reno counties. See the latest flood warnings and statements for the most up to date information. A slight chance of thunderstorms will be possible on Tuesday evening, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ TAV/Ketcham
In the hours before
Special weather statement, Jun 23, 12:43 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Wichita KS
1243 AM CDT Sun Jun 23 2019
KSZ053-070-230600-
Greenwood KS-Chase KS-
1243 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Greenwood County in southeastern Kansas...
Southeastern Chase County in east central Kansas...
* Until 100 AM CDT.
* At 1240 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 13 miles south of Cottonwood
Falls...moving northeast at 30 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Matfield Green.
LAT...LON 3817 9636 3817 9618 3806 9649 3821 9661
3838 9636
TIME...MOT...LOC 0542Z 237DEG 28KT 3818 9648
BUTLERSpecial weather statement, Jun 23, 12:44 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Wichita KS
1244 AM CDT Sun Jun 23 2019
KSZ070-230615-
Greenwood KS-
1244 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Central Greenwood County in southeastern Kansas...
* Until 115 AM CDT.
* At 1242 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Eureka...moving
northeast at 30 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Hamilton, Eureka City Lake, Thrall and Eureka Airport.
LAT...LON 3781 9643 3790 9650 3812 9625 3793 9596
3792 9596
TIME...MOT...LOC 0544Z 237DEG 28KT 3790 9639
BUTLERSpecial weather statement, Jun 23, 12:56 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
1256 AM CDT Sun Jun 23 2019
KSZ047>051-067-230630-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Barton KS-Saline KS-
1256 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Ellsworth County in central Kansas...
Northwestern Reno County in south central Kansas...
Rice County in central Kansas...
Northwestern McPherson County in central Kansas...
Southeastern Barton County in central Kansas...
Saline County in central Kansas...
* Until 130 AM CDT.
* At 1254 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Salina to near Raymond...and moving northeast at 15 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with these storms.
* Locations impacted include...
Salina, Lyons, Sterling, Kanopolis, Marquette, Little River, Chase,
Assaria, Geneseo, Brookville, Smolan, Alden, Lorraine, New Cambria,
Raymond, Falun, Glendale, Frederick, Salina Airport and Silica.
LAT...LON 3896 9738 3883 9737 3797 9847 3826 9847
3826 9866 3887 9797 3887 9793 3891 9793
3896 9787
TIME...MOT...LOC 0555Z 201DEG 13KT 3883 9769 3822 9841
BUTLERSpecial weather statement, Jun 23, 1:30 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
130 AM CDT Sun Jun 23 2019
KSZ047>051-067-082-230700-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Barton KS-Saline KS-
Kingman KS-
130 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Ellsworth County in central Kansas...
Western Reno County in south central Kansas...
Rice County in central Kansas...
Western McPherson County in central Kansas...
Southeastern Barton County in central Kansas...
Saline County in central Kansas...
Northwestern Kingman County in south central Kansas...
* Until 200 AM CDT.
* At 129 AM CDT...National Weather Service Doppler radar was tracking
strong thunderstorms with locally heavy rainfall along a line
extending from near New Cambria to near Zenith...and moving
northeast at 20 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Salina, Mcpherson, Lyons, Lindsborg, Sterling, Nickerson,
Kanopolis, Marquette, Little River, Chase, Arlington, Assaria,
Gypsum, Turon, Geneseo, Brookville, Sylvia, Smolan, Alden and
Windom.
LAT...LON 3896 9738 3867 9737 3763 9846 3826 9847
3826 9865 3896 9786
TIME...MOT...LOC 0630Z 226DEG 19KT 3886 9754 3798 9845
BUTLERSpecial weather statement, Jun 23, 2:00 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Wichita KS
200 AM CDT Sun Jun 23 2019
KSZ048>052-067-068-082-230730-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Harvey KS-Marion KS-
Saline KS-Kingman KS-
200 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Ellsworth County in central Kansas...
Reno County in south central Kansas...
Rice County in central Kansas...
McPherson County in central Kansas...
Western Harvey County in south central Kansas...
Northwestern Marion County in central Kansas...
Saline County in central Kansas...
Northwestern Kingman County in south central Kansas...
* Until 230 AM CDT.
* At 158 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Durham to 5 miles southeast of South Hutchinson...and
moving northeast at 30 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Salina, Hutchinson, Mcpherson, Lyons, Hesston, Lindsborg, Kingman,
Hillsboro, South Hutchinson, Sterling, Moundridge, Inman, Buhler,
Haven, Nickerson, Burrton, Galva, Canton, Pretty Prairie and
Marquette.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.
LAT...LON 3896 9738 3861 9737 3861 9693 3858 9693
3791 9766 3791 9770 3787 9770 3780 9778
3750 9846 3820 9847 3896 9769
TIME...MOT...LOC 0700Z 222DEG 24KT 3852 9739 3800 9785
BUTLERSpecial weather statement, Jun 23, 2:30 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
230 AM CDT Sun Jun 23 2019
KSZ051-052-067>069-083-230800-
Reno KS-Butler KS-McPherson KS-Harvey KS-Marion KS-Sedgwick KS-
230 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Northwestern Butler County in south central Kansas...
Eastern McPherson County in central Kansas...
Harvey County in south central Kansas...
Marion County in central Kansas...
Northwestern Sedgwick County in south central Kansas...
* Until 300 AM CDT.
* At 228 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Durham to near Goessel to near Haven...and moving east at 30 mph.
* Wind gusts up to 50 mph will be possible with these storms.
* Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Hillsboro, Halstead, Marion, North Newton,
Moundridge, Sedgwick, Colwich, Haven, Peabody, Burrton, Garden
Plain and Mount Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.
LAT...LON 3767 9781 3773 9781 3773 9791 3783 9807
3827 9755 3861 9745 3861 9693 3852 9693
3852 9682 3851 9682 3808 9685 3754 9760
TIME...MOT...LOC 0729Z 287DEG 26KT 3852 9725 3818 9732 3786 9774
BUTLERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:17 PM CDT | Special Weather Statement | ICT | Harper | 28 min |
| Jun 22, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 65 min |
| Jun 22, 7:46 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 7:53 PM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 22, 8:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 56 min |
| Jun 22, 8:12 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Jun 22, 8:19 PM CDT | Special Weather Statement | ICT | Chase | 41 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood, Sedgwick, Sumner | 43 min |
| Jun 22, 8:56 PM CDT | River Flood Warning | ICT | McPherson, Saline | 63 hr |
| Jun 22, 8:57 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Jun 22, 8:58 PM CDT | River Flood Warning | ICT | Saline | 3 days |
| Jun 22, 9:21 PM CDT | Special Weather Statement | ICT | Harvey | 24 min |
| Jun 22, 9:29 PM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 31 min |
| Jun 22, 9:37 PM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Jun 22, 10:06 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| Jun 22, 11:00 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 30 min |
| Jun 22, 11:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 22, 11:13 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jun 22, 11:30 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 11:33 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson, Woodson | 57 min |
| Jun 23, 12:36 AM CDT | Special Weather Statement | ICT | Greenwood | 9 min |
| Jun 23, 12:43 AM CDT | Special Weather Statement | ICT | Chase | 17 min |
| Jun 23, 12:44 AM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Jun 23, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| Jun 23, 12:51 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| Jun 23, 12:56 AM CDT | Special Weather Statement | ICT | Rice, Saline | 34 min |
| Jun 23, 1:30 AM CDT | Special Weather Statement | ICT | Rice, Saline | 30 min |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Wilson | 38 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 48 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery | 19 hr |
| Jun 23, 2:00 AM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 30 min |
| Jun 23, 2:11 AM CDT | River Flood Warning | ICT | Chase | 65 hr |
| Jun 23, 2:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Sedgwick | 30 min |
| Jun 23, 2:41 AM CDT | River Flood Warning | ICT | Butler | 47 hr |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 23, 2:51 AM CDT | River Flood Warning | ICT | Sumner | 54 hr |
| Jun 23, 3:01 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Jun 23, 3:02 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 58 min |
| Jun 23, 3:03 AM CDT | Special Weather Statement | ICT | Chase, Marion | 57 min |
| Jun 23, 3:04 AM CDT | River Flood Warning | ICT | Reno, Rice | 24 hr |
| Jun 23, 3:05 AM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| Jun 23, 3:17 AM CDT | Tornado Warning | ICT | Harper | 14 min |
| Jun 23, 3:32 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 9 hr |
| Jun 23, 3:39 AM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| Jun 23, 3:52 AM CDT | Special Weather Statement | ICT | Harper | 38 min |
| Jun 23, 4:03 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 23, 4:04 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jun 23, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sedgwick, Sumner | 59 min |
| Jun 23, 4:42 AM CDT | Tornado Warning | ICT | Cowley, Sumner | 33 min |
| Jun 23, 4:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| Jun 23, 4:58 AM CDT | Tornado Warning | ICT | Butler, Sedgwick | 34 min |
| Jun 23, 5:13 AM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 23, 5:30 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 45 min |
| Jun 23, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Jun 23, 5:50 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 40 min |
| Jun 23, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 68 min |
| Jun 23, 6:40 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Montgomery | 6 hr |
| Jun 23, 6:55 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 50 min |
| Jun 23, 7:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 16 min |
| Jun 23, 8:23 AM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Jun 23, 8:27 AM CDT | River Flood Warning | ICT | Butler, Cowley | 14 hr |
| Jun 23, 8:40 AM CDT | River Flood Warning | ICT | Cowley | 14 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Sedgwick | 44 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno | 18 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 3 days |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick | 13 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Allen, Neosho | 54 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Neosho | 11 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Labette, Neosho | 41 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 56 hr |
| Jun 23, 11:39 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 71 hr |
| Jun 23, 1:48 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 24 hr |
| Jun 23, 2:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 13 hr |
| Jun 23, 3:10 PM CDT | River Flood Warning | ICT | Allen | 22 hr |
| Jun 23, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 65 min |
| Jun 23, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 57 min |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.